# SDR FDEA201706191704

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1701, LONGERON 12L EXISTING FRAME REPAIR FOUND DENTED.  REPAIR REMOVED IAW SRM 51-33-01-0G, AND REPAIRED IAW SRM 53-00-07-2R,  FIGURE 201, REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
